# SDR ASOA201804087055

- Difficulty date: April 6, 2018
- Submitted: April 8, 2018
- Operation: Air carrier
- Aircraft: N15572
- Make and model: Emb EMB-145LR
- Aircraft serial: 145636
- Aircraft time: 38,263 hours, 29,493 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 14526246003
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 68 CRACKED AT CARGO DOOR CUTOUT (AFT). CUTOUT DAMAGE AND INSTALLED NEW SECTION OF FRAME AND DOUBLER IAW SRM. AIRCRAFT STILL IN C CHECK.
